MAUDE Adverse Event Report: AMBU A/S VIVASIGHT 2 DLT KIT 35 FR - LEFT

AMBU A/S VIVASIGHT 2 DLT KIT 35 FR - LEFT
Catalog Number 412351000
Medical Device Problem Codes Difficult to Insert (1316); Structural Problem (2506)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was possible to verify the reported failure (tip bent) from the returned samples.Based on investigation performed, the excessive bending of the endobronchial tip was caused by operator mishandling during manufacturing in which additional bending of the endobronchial tip occurred after stylet insertion process.A capa has been initiated to further investigate the issue of excessive bending of endobronchial tip occuring during manufacturing.
 
Event or Problem Description
According to information from the customer.In connection with intubating with ambu vivasight double-lumen tube with camera, difficult intubation occured.The tube was hyperangulated, which made it difficult to pass the epiglottis and trachea.There was bleeding around the epiglottis, and upon extubation, blood was seen on the cuff and the tip of the tube.According to follow-up information from the customer, the patient was fine the next day and did not complaint about sore throat.
 
Additional Manufacturer Narrative
Initial mdr on august 28th, 2024: it was possible to verify the reported failure (tip bent) fron the returned samples.Based on investigation performed, the excessive bending of the endobronchial tip was caused by operator mishandling during manufacturing in which additional bending of the endobronchial tip occurred after stylet insertion process.A capa has been initiated to further investigate the issue of excessive bending of endobronchial tip occuring during manufacturing.Follow-up mdr #1 on november 6th, 2024: recall report number added in h9 and "recall" ticked in h7.Confirmation received from fda that planned actions meets the criteria of a recall on october 30th, 2024.
 
Event or Problem Description

Brand Name
VIVASIGHT 2 DLT KIT 35 FR - LEFT
Common Device Name
VIVASIGHT 2 DLT KIT 35 FR - LEFT
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69b
lintang bayan lepas 6
penang, 11900
MY   11900
Manufacturer Contact
bolette walldorf
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key20085639
Report Number9610691-2024-00017
Device Sequence Number7688411
Product Code CBI
UDI-Device Identifier05707480145706
UDI-Public05707480145706
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K203749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412351000
Device Lot Number1000969597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0261-2025
Patient Sequence Number1
Patient SexUnknown